# SDR 20000728SH010

- Difficulty date: June 8, 2000
- Submitted: July 28, 2000
- Operation: General aviation
- Aircraft: N550ST
- Make and model: Piper PA-34-220T
- Aircraft serial: 348533008
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: 96003000
- Condition: Worn
- Location: Tail
- Part time: 2,957 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY IN ELEVATOR TRIM TABS.  HOLES IN UPPER LINK, PN 96003-000, WORN OUT.  NEW PARTS HAVE BRASS BUSHINGS INSTALLED IN THESE HOLES, BUT IT IS NOT CALLED OUT IN THE PARTS MANUAL OR BY A SERVICE BULLETIN.  (X)
